# SDR JJBA20170329003

- Difficulty date: March 29, 2017
- Submitted: April 4, 2017
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 36,751 hours, 49,345 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap Track
- Part number: 85780012015
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 LT FLAP TRACK HAS PITTING CORROSION BELOW ALLOWABLE LIMITS LISTED IN RD 8-57-989. NEW FLAP TRACK INSTALLED.
